# SDR CA000511010

- Difficulty date: March 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 8,143 hours
- Engine: Lyc LTS101600A2
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Part number: 5000B2
- Condition: Malfunctioned
- Location: Seat Belt
- Part time: 10,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS NOTICED THAT 2 OF THE FOUR SEAT BELT LATHCHES DO NO ALWAYS ENGAGE PROPERLY. WHEN THE BUCKLE IS INSERTED ALL THE WAY INTO THE LATCH, IT SOUNDS AN D LOOKS LIKE IT IS LATCHED BUT IF WE PULL THE BELT TO TIGHTEN IT, THE BUCKLE PULLS OUT OF THE LATCH WITH NO RESTRICTION. IT TAKES 4 TO 5 ATTEMPTS BEFORE BUCKLE LATCHES POSITIVELY. PROBLEM HAS NOW BEEN IDENTIFIED AND REPLACEMENT PARTS ARE ON ORDER.
